Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Rash on the inner area of Oxytrol patch - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   i have been on Oxytrol patches for a few months now.... I now notice a rash in the inner area of the patch, no burning just a rash.... is that a sign of an allergic reaction to the medicine, to the adhesive or ????
Doctor :   Ok
Doctor :   How long you have this problem?
User :   i've noticed it for about a week now.
Doctor :   Why was the Oxytrol patch given to you?
User :   incontinence, urgency
Doctor :   Is it for the first time you noticed it after using so months
User :   last week was the first time i noticed the rash after using it for at least 4-5 months now.
Doctor :   I believe I can help you if yiou can answer few more questions
User :   okay
Doctor :   Age: Gender: Occupation: Location: Marital Status: Weight and Height:

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor